# SDR QXEA2013010800028

- Difficulty date: January 8, 2013
- Submitted: January 12, 2013
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 28,879 hours, 29,261 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cam
- Condition: Low Torque
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD EMERGENCY EXIT LOWER DOOR LATCH COVER HAS CORRODED BOLT HEADS AND SHOOT PIN CAM HAS LOW SPRING TENSION.
